Countably metacompact spaces in the constructible universe

Tom 143 / 1993

Paul J. Szeptycki Fundamenta Mathematicae 143 (1993), 221-230 DOI: 10.4064/fm-143-3-221-230

Streszczenie

We present a construction from ♢* of a first countable, regular, countably metacompact space with a closed discrete subspace that is not a $G_δ$. In addition some nonperfect spaces with σ-disjoint bases are constructed.

Autorzy

  • Paul J. SzeptyckiDepartment of Mathematics
    University of Toronto
    Toronto, Ontario
    Canada M5S 2M3

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek